Home » Frequently asked Questions on Health » I have an allergic reaction to chloroquine, please help?

I have an allergic reaction to chloroquine, please help?

Q: A few months back I had fever and the doctor gave me chloroquine tablets though no malarial parasite was found. After having that medicine my whole face & neck area turned red, I developed a sensation of something stuck in my throat (swelling in the throat) and the eosinophil count increased to 9% from 4%. Although other problems have gone with time, I still get the feeling of obstruction in the throat sometimes. What can be the reason for it and can it be cured as it gives me a feeling of vomiting and I have difficulty in speaking during those times.

A:It seems you had an allergic reaction to Chloroquine. It will be good if you take the following therapy for the remaining problems: 1. Steam inhalation with Karvol plus twice a day : this will act as a soothing agent to your throat. 2. Tab. Allegra 120 mg once a day for 5 days (this is an anti-allergic which does not cause drowsiness) 3. Tab. Domstal 10 mg thrice a day (to control your nausea and vomiting like sensation) The difficulty in speaking should settle down with voice rest and steam inhalation.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------